# SDR AT0100037

- Difficulty date: November 15, 2000
- Submitted: February 1, 2001
- Operation: Air carrier
- Aircraft: N839AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47089
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND SURFACE CORROSION ON SERVICE DOOR ENTRY FLOORBOARD.  INSTALLED NEW SKIN IAW DC9 SRM 51-10-04, 51-10-02, AND 51-10-03.
